# SDR SWAA2012102908925

- Difficulty date: October 24, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 63,604 hours, 59,268 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA3446
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER PANEL UPPER OUTBOARD SURFACE DELAMINATED.  REMOVED AND REPLACED NR 5 SPOILER PER AMM.
